# SDR USAASB98226

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FOUND EMERGENCY EXIT LIGHT AT ROW 11 LEFT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK (M1479).  (M)
